PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 138--152 (1996)
3-type curves on hyperboloids of revolution and cones of revolution
M. Petrovi\'c-Torgasev, L. Verstraelen and L. VranckenPrirodno-matematicki fakultet, Kragujevac, Yugoslavia and Katholieke Universiteit Leuven, Departement Wiskunde B--3001 Heverlee (Leuven), Belgium
Abstract: We give a complete classification of all the closed 3-type curves which lie on any hyperboloid of revolution of one sheet or on a cone of revolution.
Classification (MSC2000): 53C40
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts